Effective transformation and asymptotic representation of one class of nonlinear differential equations
Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 289-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_2_a10,
author = {V. V. Laricheva},
title = {Effective transformation and asymptotic representation of one class of nonlinear differential equations},
journal = {Doklady Akademii Nauk},
pages = {289--292},
year = {1965},
volume = {165},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a10/}
}
TY - JOUR AU - V. V. Laricheva TI - Effective transformation and asymptotic representation of one class of nonlinear differential equations JO - Doklady Akademii Nauk PY - 1965 SP - 289 EP - 292 VL - 165 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a10/ LA - ru ID - DAN_1965_165_2_a10 ER -
V. V. Laricheva. Effective transformation and asymptotic representation of one class of nonlinear differential equations. Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 289-292. http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a10/